On linear problems which are not well-posed
Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 270-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_2_a10,
author = {V. K. Ivanov},
title = {On linear problems which are not well-posed},
journal = {Doklady Akademii Nauk},
pages = {270--272},
year = {1962},
volume = {145},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a10/}
}
V. K. Ivanov. On linear problems which are not well-posed. Doklady Akademii Nauk, Tome 145 (1962) no. 2, pp. 270-272. http://geodesic.mathdoc.fr/item/DAN_1962_145_2_a10/